MAUDE Adverse Event Report: LAKE REGION MEDICAL VICTORY 18 (300 CM, 30G)

LAKE REGION MEDICAL VICTORY 18 (300 CM, 30G)
Model Number 901023-32
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description
During the placement of a victory wire into a.018 navicross, the distal end of the victory wire got stuck in the navicross and broke off.They entire navicross and victory wire was removed from the patient.What troubleshooting steps took place? what troubleshooting steps, if any, resolved the issue?: a new navicross and victory wire was used what is the next course of action?: no further action required patient present at time of event?: yes patient complications: no patient complications device acquired from a distributor?: no.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
 
Event or Problem Description

Brand Name
VICTORY 18 (300 CM, 30G)
Common Device Name
VICTORY 18 (300 CM, 30G)
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI  H91 CK22
Manufacturer (Section G)
LAKE REGION MEDICAL
parkmore west business park
galway, H91 C K22
EI   H91 CK22
Manufacturer Contact
jaseem saqib
parkmore west business park
galway, H91 C-K22
EI   H91 CK22
MDR Report Key16495813
Report Number3006010712-2023-00006
Device Sequence Number17737815
Product Code DQX
UDI-Device Identifier08714729826736
UDI-Public08714729826736
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120137
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number901023-32
Device Catalogue NumberH74939233300300
Device Lot Number7456911
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/23/2023
Supplement Date Received by Manufacturer02/23/2023
02/23/2023
Initial Report FDA Received Date03/07/2023
Supplement Report FDA Received Date04/13/2023
05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown